MathSciNet Relay Station
MathSciNet bibliographic data
MR1363942 58G25 (35J05 35P15 53C35)
Aithal, A. R.; Santhanam, G. Sharp upper bound for the first non-zero Neumann eigenvalue for bounded domains in rank-$1$ symmetric spaces. Trans. Amer. Math. Soc. 348 (1996), no. 10, 3955–3965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement